# SDR ERKR200100082

- Difficulty date: April 24, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- Aircraft time: 85,973 hours, 19,030 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW FORGING BETWEEN STA 1080 - 1100 HAS CORROSION COMING OUT FROM UNDER THE SEALANT IN THE MAIN CABIN ON THE RIGHT SIDE.  REMOVED WINDOW FORGING PER 747 SRM 56-20-01, REMOVED CORROSION WITHIN LIMITS PER 747 SRM 56-20-01.  REINSTALLED WINDOW FORGING PER 747 SRM 51-30-02.
